# SDR AALA201901079003

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 12,996 hours, 4,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R BOTTLE LOW PRESSURE WARNING. MAINTENANCE SERVICED 4R DOOR ASSIST DAMPER TO PROPER PRESSURE PER JOBCARD 26L80052001 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
